MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INTROCAN SAFETY®; INTRODUCER, CATHETER

B. BRAUN MEDICAL INC. INTROCAN SAFETY®; INTRODUCER, CATHETER
Catalog Number 4252535-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
(b)(4).Upon disconnection of peripheral iv, inner cannula remained inside patient.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400365802.Multiple unsuccessful attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INTROCAN SAFETY®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key7008202
Report Number2523676-2017-00159
Device Sequence Number900864
Product Code DYB
UDI-Device Identifier04046964399008
UDI-Public04046964399008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number4252535-02
Device Lot Number0061556860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR